Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Durand-Cartagena - A. Lemenant

Some Stability results under domain variation for Neumann problems in metric spaces

created by lemenant on 29 Sep 2009
modified by durandcar on 14 Oct 2010

[BibTeX]

Published Paper

Inserted: 29 sep 2009
Last Updated: 14 oct 2010

Journal: Ann. Ac. Sci. Fen. Math.
Volume: 35
Pages: 1-27
Year: 2010

Abstract:

In this paper we extend the stability result of D. Chenais (1975) for Neumann problems in a metric space framework replacing the classical Sobolev Space by the Newtonian space. We also prove a new stability result under quasiconformal variations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1